# SDR MALA060272

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 19,226 hours, 21,042 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER DECK IS CHAFED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO S54095. REF: EAMS WORK ORDER 213801 TASK 4504.
